# SDR MASA2025120900098

- Difficulty date: December 9, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 20,031 hours, 12,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT NOT CHARGING.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT BATTERY
